I posted a thread not too long ago about how my sites were becoming red and inflamed. Long story short: a few months ago, my skin started reacting violently to pump sites (I use the silhouettes). I ended up in the hospital for an infection centering around one of these sites and got loaded up with IV antibiotics. After that, the reactions just got worse and worse. The areas get red, hot, inflamed, raised above the normal skin line, and painful to touch. They are usually about 3" by 3" wide. I called my Endo and she said that it was a Teflon allergy. Thus, I called minimed and switched to the sure ts. The reactions continued, and they haven't stopped! I have been leaving my sites in for 1.5 days, at most; this is mostly due to the pain, but it's also expensive! I've tried using alcohol swabs prior to insertion, and I've tried plain soap and water...nothing stops it! I usually tape down with IV prep but my skin seems to hate that too, so I stopped. Halting my use of the IV prep didn't help much in the scheme of things. I always wash my hands etc before putting in a site, too. At this point, I don't know what to do. My bgs are becoming more and more elevated, but switching to injections sends me sky high too due to the lack of varying basal rates. Any ideas? I am so desperate!